# SDR UIEA2018031200374

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,831 hours, 24,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 478-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO INTERIOR RT SIDE BS 479 UNDER PBL 232G TAP SECTION BETWEEN SEAT TRACKS HAS CORROSION.  REMOVED AND REPLACED THE DAMAGED SHEAR WEB IAW SRM 51-40-02.
